≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Cinchona ( China ) Officinalis: $6.99First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Can China Q cause feverish feeling in the body?

Hello,
My sister has been advised to take China Q, 20 drops , twice a day by a homeopath. I wanted to find out if this medicine can cause hot/feverish feeling in the body and a rise in body temperature. If it does that, does that mean it is an aggravation or proving? Should the person stop taking the medicine in this case.
 
  maggarwa on 2010-09-07
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.